Skip to main content

Research Repository

Advanced Search

On modelling asymmetric data using two-piece sinh–arcsinh distributions

Rubio, F.J.; Ogundimu, E.O.; Hutton, J.L.

Authors

F.J. Rubio

J.L. Hutton



Citation

Rubio, F., Ogundimu, E., & Hutton, J. (2016). On modelling asymmetric data using two-piece sinh–arcsinh distributions. Brazilian Journal of Probability and Statistics (Impresso), 30(3), https://doi.org/10.1214/15-bjps290

Journal Article Type Article
Acceptance Date Mar 1, 2015
Online Publication Date Jul 29, 2016
Publication Date 2016
Deposit Date Oct 11, 2020
Journal Brazilian Journal of Probability and Statistics
Print ISSN 0103-0752
Peer Reviewed Peer Reviewed
Volume 30
Issue 3
DOI https://doi.org/10.1214/15-bjps290
Public URL https://durham-repository.worktribe.com/output/1259834